# SDR MASA2009010700013

- Difficulty date: January 7, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 26,735 hours, 22,125 cycles
- Engine: Ge CF343B1
- Engine time: 24,232 hours, 19,062 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HAS A CRACK ON THE OUTER LINER THAT RUNS CIRCUMFERENTIALLY, THAT IS OUT OF LIMITS.  MAJOR REPAIR.
